# SDR 2022FA0000229

- Difficulty date: October 20, 2021
- Submitted: April 26, 2022
- Operation: General aviation
- Aircraft: N1235U
- Make and model: Cessna 210N
- Aircraft serial: 21064677
- Engine: Cont IO520L
- Engine time: 280 hours
- System (JASC): 7314 · Engine Fuel Pump
- Part: None
- Condition: None
- Component: Fuel Pump, Cont
- Component part number: R64621245A4
- Stage of operation: TO
- How discovered: C
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF, AIRCRAFT EXPERIENCED A LOSS OF POWER AND THE PILOT ABORTED THE TAKE OFF. INSPECTION OF THE AIRCRAFT DID NOT SHOW ANY IRREGULARITIES. ENGINE HAD COMPRESSION IN ALL SIX CYLINDERS. ALL 12 SPARK PLUGS WERE CLEAN AND HAD GOOD SPARK WHEN THE MAGNETOS WERE ROTATED. THE FUEL SYSTEM WAS CLEAN WITH NO OBVIOUS BLOCKAGES. FUEL PUMP INSPECTION REPORT STATED THAT THE PUMP HAD GOOD FLOW AND PRESSURE. IT ALSO STATED THAT THERE WAS DAMAGE INTERNALLY TO THE PUMP. THE PUMP DIAPHRAGM WAS STIFF, THERE WAS DAMAGE ON THE ENDCAP, THE ROTOR, AND THE THRUST PLATE. THE DAMAGE INDICATED THAT SOMETHING HAD WENT THROUGH THE PUMP, BUT NO DEBRIS WAS FOUND IN THE PUMP.
